# SDR SWAA041462

- Difficulty date: May 23, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 25,380 hours, 21,392 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Part serial: PA944
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  C4 CHECK, FOUND RT WING NR 5 L/E SLAT DELAMINATED.  REMOVED AND REPLACED NR 5 L/E SLAT PER MM.
